# SDR 3EJA202508150003

- Difficulty date: July 9, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605352
- Aircraft time: 10,007 hours, 6,671 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH AND GIVEN INSTRUCTION TO SLOW.  CONFIGURED THE AIRPLANE FOR FLAPS 15. RECEIVED A STAB MISCOMPARE & DISCONTINUED THE APPROACH.  REMOVED, INSPECTED & REINSTALLED PCBS NZ016 AND NZ017. CLEANED AND INSPECTED ELECTRICAL CONNECTOR PF029, RESEATED ELECTRICAL CONNECTOR PF029.
